# SDR C2XA97IA217

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S52176405204
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR STEP STRUCTURE AFT SKIN WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE SKIN IAW ATR 42 SRM 52-11-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
